Affordable Access

Access to the full text

Erratum on “Singular Limit of a p-Laplacian Reaction-Diffusion Equation with a Spatially Inhomogeneous Reaction Term”

Authors
  • Lou, Bendong1
  • 1 Tongji University, Department of Mathematics, Shanghai, 200092, China , Shanghai (China)
Type
Published Article
Journal
Journal of Statistical Physics
Publisher
Springer-Verlag
Publication Date
Aug 15, 2008
Volume
133
Issue
1
Pages
203–203
Identifiers
DOI: 10.1007/s10955-008-9611-2
Source
Springer Nature
Keywords
License
Yellow
Report this publication

Statistics

Seen <100 times